# SDR S9BA200800007

- Difficulty date: February 11, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N573SA
- Make and model: Dhav DHC6
- Aircraft serial: 573
- Aircraft time: 20,206 hours, 44,600 cycles
- Engine: Pwa PT6A27
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: C6W105664
- Part serial: 574
- Condition: Corroded
- Location: Rt Wing
- Part time: 20,206 hours, 44,600 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CPCP INSPECTION, RT WING NOSE SPAR CORRODED WS 35.15 TO WS 135.  REPLACED NOSE SPAR WITH FACTORY NEW PART IAW AC43.13-1B CHAP 4 PARA 4-57.  EMERGENCY MEASURES EXECUTED.  NO 
AIRCRAFT GROUNDED.
